Previous |  Up |  Next

Article

Title: Join graphs of trees (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 30
Issue: 2
Year: 1980
Pages: 332-335
Summary lang: Russian
.
Category: math
.
MSC: 05C05
idZBL: Zbl 0419.05018
idMR: MR566056
.
Date available: 2008-06-09T14:39:27Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101681
.
Reference: [1] Nebeský L.: Algebraic Properties of Trees.Acta Univ. Carol. Philologica - Monographia XXV, 1969. MR 0274210
Reference: [2] Ore O.: Theory of Graphs.Providence 1962. Zbl 0105.35401, MR 0150753
Reference: [3] Zelinka В.: Intersection graphs of trees and tree algebras.Math. Slovaca 26 (1976), 343-350. Zbl 0367.05028, MR 0434857
.

Files

Files Size Format View
CzechMathJ_30-1980-2_13.pdf 630.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo